MAUDE Adverse Event Report: BIOMET 3I 3I T3 EX HEX PARALLEL WALLED IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3 EX HEX PARALLEL WALLED IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number BOES413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported implant removed due to allergic reaction.Patient had inflammation as a consequence of the event.Doctor replaced the implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One 3i t3® ex hex parallel walled implant (boes413) was returned for investigation.Visual evaluation of the as returned implant identified signs of blood and bone residue around the external threads due to usage.There was no apparent malfunction with the device.The device could not be functionally tested for the reported failure (allergic reaction).The dhr was not available electronically for the subject lot number (2017070317) thus could not be further reviewed at the time of the investigation.No non-conformances were found for the subject lot number.Complaint history review was performed for the reported lot (2017070317) and no similar event or complaint was found.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event and patient post-placement conditions were unknown/nonverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 EX HEX PARALLEL WALLED IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10470571
Report Number0001038806-2020-01256
Device Sequence Number2147077
Product Code DZE
UDI-Device Identifier00844868032465
UDI-Public(01)00844868032465(17)220718(10)2017070317(241)BOES413
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Model NumberBOES413
Device Catalogue NumberBOES413
Device Lot Number2017070317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;